EXACTECH, INC. UNKNOWN KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 175 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, grossly loose femur, tibial insert, tibia, patella, broken poly locking screw, massive bone loss in the femur and tibia, marked bone loss in the patella, advanced wear and oxidation on tibial insert and patella.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
D10: concomitants: 208-23-18 - 1163109 -cc tibial insert sz 3, 18mm.200-02-32 - three peg patella 32mm.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: d1, d4 (remove expiration date), d10, g4, h4 (remove date) h6: clinical code, medical device problem code, component code, type of investigation the revision reported was likely the result of prosthesis wear of the insert and patella, fracture of the spine stiffening screw, and loosening of the tibial tray and femoral component over the 14.5 years of implantation.The underlying cause and sequence of events cannot be determined because the devices were not returned, and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.